MathSciNet Relay Station
MathSciNet bibliographic data
MR2443640 60F15
Jing, Bing-Yi; Liang, Han-Ying Strong limit theorems for weighted sums of negatively associated random variables. J. Theoret. Probab. 21 (2008), no. 4, 890–909.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement